Advertisement

manuscripta mathematica

, Volume 17, Issue 1, pp 15–20 | Cite as

Richtungsuniformisierung bei analytischen Mengen

  • Hans-Jörg Reiffen
Article
  • 12 Downloads

Abstract

If v is a regular tangent vector to an analytic variety X at a point xεX, then there is an uniformization of X into the direction given by v. If the canonical structure of the tangent cone is reduced, then all regular points of the cone are regular vectors.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    STUTZ, J.; Analytic sets as branched coverings. Transactions of the AMS 166, 1972, 241–259Google Scholar
  2. [2]
    WHITNEY, H.; Complex analytic varieties. Addison-Wesley Pub. Comp. 1972Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Hans-Jörg Reiffen
    • 1
  1. 1.Fachbereich 6 der U. Osnabrück45 Osnabrück

Personalised recommendations